# SDR CA111130007

- Difficulty date: November 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, ON CLIMBOUT THE CREW REPORTED THAT THE LOP LIGHT CAME ON, THE ENGINE OIL PRESSURE INDICATION WAS IN THE RED BAND AND THERE WAS OIL SMELL IN THE CABIN.  THE CREW SHUTDOWN AND SECURED THE ENGINE THEN DIVERTED.  POST-FLIGHT INSPECTION REVEALED OIL DRIPPING FROM THE GAS GENERATOR CASE DRAIN.
